Skip to product information
1 of 1

Zenith Pharmacy

APH Fexofenadine Hayfever & Allergy Tablets 50

APH Fexofenadine Hayfever & Allergy Tablets 50

Regular price $19.99
Regular price Sale price $19.99
Sale Sold out
Tax included.

APOHEALTH Fexofenadine Hayfever & Allergy Relief provides fast-acting, non-drowsy, 24 hour relief of hayfever, allergy, itchy skin, rashes or hives.

Relief of the symptoms of hayfever allergies:

  • sneezing
  • itchy and running nose
  • itchy throat
  • itchy and watery eyes

ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients: Fexofenadine hydrochloride 180 mg

Directions:

  • Adults and children over 12 years: Take 1 tablet once daily as required.
  • Children under 12 years of age: Do not use this medicine.

Warnings: Ask your pharmacist, they must decide if this medicine is right for you. Always read the label, use only as directed. All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete. However, we still recommend that you please check the ingredient listings and warnings on a product before use.

View full details